# SDR AMTA200700316

- Difficulty date: June 30, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Unknown
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT CAME ON DURING DECENT THROUGH 9,000.  REMOVED AND REPLACED RT SIDE OPENABLE WINDOW IAW AMM 56-12-11-4, OPS AND SECURED OK.  NO LEAK.  (K)
